# SDR 96UAL901006

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9011U
- Make and model: Boeing 737222
- Aircraft serial: 19049
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Web
- Part number: 6550781
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE COULD NOT BE PRESSURIZED.  GLASS FABRIC/PLASTIC/PHENOLIC RESIN PRESSURE WEB CRACKED APPROXIMATELY 16 INCHES.  WEB IS LOCATED IN THE MLG CEILING FWD LT O/B CORNER BETWEEN BS 664 AND 684.  REPLACED WEB.
